Vol. 14, No. 4, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Measurable sets of measures

Lester Eli Dubins and David Amiel Freedman

Vol. 14 (1964), No. 4, 1211–1222
Mathematical Subject Classification
Primary: 28.13
Milestones
Received: 11 October 1963
Published: 1 December 1964
Authors
Lester Eli Dubins
David Amiel Freedman